# SDR DALA202511120001

- Difficulty date: October 24, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 143,976 hours, 21,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CORNER (WHITE) LIGHT FAILS TO ILLUMINATE DURING SVC CHK STEP 18-2A BUT ILLUMINATES UNDER AIRCRAFT POWER.   REPLACED LIGHT ASSY. OPS CHK NML. REF B767 AMM 33-51. MEL AND PLACARD REMOVED (7923571)
